# SDR SIMA20220904001

- Difficulty date: September 4, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000619
- Aircraft time: 14,990 hours, 9,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17066065001
- Condition: Corroded
- Location: Shear Clip Fr 90
- Component: Shear Clip-Ctli
- Component part number: 17066065001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 CORROSION ON SHEAR CLIP AT FRAME 85 BETWEEN STRINGERS 26R-27R. (LEVEL 2 CORROSION)-C/A-INSTALLED NEW AND SERVICEABLE SHEAR CLIP AT FRAME 85 BETWEEN STGRS 27R - 28R IAW EMB-175 SRM 51-40-08.
